# SDR ASAA2017080621554

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 7,121 hours, 2,341 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT BOTH FMC SHOWED FMC DISAGREE - VERTICAL IN SCRATCHPAD. FLASHED ABOUT 10 TIMES. NO OTHER FAULTS OR INDICATIONS.  ACFT GROUNDED. INFLIGHT FAULTS OF RIGHT & LEFT FMC SHOW FCC DATA-SYNC ERROR, LAST FLIGHT. PERFORMED FIM 34-61, TASK 837, DUAL SYSTEM ERROR. EVENT IS AN INTERMITTENT FAULT. GROUND VERIFICATION TEST NORMAL.
